# SDR HNAA0400007

- Difficulty date: January 25, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 21,919 hours, 25,190 cycles
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AFTER AUTOFEATHER WAS SELECTED IT DID NOT INITIALLY ARM DURING TAKEOFF ROLL.  WHEN IT DID ARM, IT CAUSED NR 2 ENGINE TO SURGE UNCOMMANDED.  GROUND RAN AIRCRAFT AND PERFORMED AUTOFEATHER AND STATIC TEST WITH NO DEFECTS NOTED.  PERFORMED POWER RUN AND CONFIRMED AUTO FEATHER ARMING AT APPROXIMATELY 70 PERCENT TORQUE NUMEROUS TIMES WITH NO SURGING NOTED.
